# SDR IPXA2019102148095

- Difficulty date: October 20, 2019
- Submitted: October 25, 2019
- Operation: Air carrier
- Aircraft: N305UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27243
- Aircraft time: 59,675 hours, 20,205 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 76736012662
- Part serial: 000708
- Condition: Cracked
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A**SUPPLEMENTAL SDR** RIGHT WING NUMBER 11 SLAT TRAILING EDGE WEDGE UPPERSKIN OUTBOARD EDGE CRACK DAMAGE. REPAIRED IAW EO B767-57-50-74-3038-BREMOVED R/H WING #11 SLAT THROUGH STEP E(21).  C/W REMAINING STEPS OF REMOVAL.  GVI OF AIRFRAME AND HARDWARE, OK TO INSTALL.  REINSTALLED #11 SLAT.  OPS CHECK GOOD.
